# SDR UPS01235493

- Difficulty date: March 23, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  LT WING TO BODY FAIRING NR 3335 HAS CORRODED FRAME.     RIVETS REMOVED FROM CORRODED FRAME IAW SRM 51-30-2 CORRODED FRAME CUT OUT IAW SRM 51-10-6 REPAIR CARRIED OUT IAW SRM 51-40-3 FIG 1
